# SDR AALA20161214004

- Difficulty date: December 14, 2016
- Submitted: December 16, 2016
- Operation: Air carrier
- Aircraft: N772AN
- Make and model: Boeing 777223
- Aircraft serial: 29580
- Aircraft time: 72,103 hours, 9,198 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Switch
- Part number: 18539203
- Condition: Faulty
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EVACUATION COMMAND LIGHT DOES NOT STAY ON AT THE ATTENDANT SWITCH PANEL.  REMOVED AND REPLACED EVACUATION COMMAND SWITCH.  OPERATIONAL TEST GOOD IAW ECO B1868BA CARD 0009.
